# SDR DALA2025082806384

- Difficulty date: August 18, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 30,074 hours, 2,937 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH SECTION II OF ER/A 628644-14. COMPLY WITH SECTION II OF ER/A 628644-14 BY NEXT SCHEDULED C CHECK ASSOCIATED ER/A 14-628644 ADDED FOR AC 3512 RC SHORTAGE CREATED FOR MFG PN F53974669200 & STK # 0 IPC/CMM 46-41-XX DRAWING DETAIL PART LOG-PAGE.  ENTR 00754954 S LOG WAS RE DEFERRED TO UPDATE PARTS REQUIREMENT LOG-PAGE.   RII: N ENTR 00790918 W LOG PAGE CREATED IN ERROR. MEANT FOR A/C 3412. ER/A 628644-14 WAS ALSO DETERMINED TO BE UNNECESSARY DUE TO PART REPLACEMENT ON A/C 3412. OKAY TO CLOSE. (LP# 1150943)
